# SDR AWXA200401418

- Difficulty date: December 15, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 60,700 hours, 38,382 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621257
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING INSPECTION PHX MAINTENANCE FOUND A 3 INCH CRACK IN LT PACK BAY FORWARD END KEEL BEAM AT BS 540, CRACK RUNS HORIZONTALLY THROUGH MACHINED STEP.  AIRCRAFT WAS MAINTENANCE FERRIED TO MCN FOR REPAIR.  CUTOUT DAMAGED SECTION OF KEEL BEAM AT LBL 6 FROM BS 500A TO BS 540.6.  PERFORMED AN HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST.  FABRICATED A NEW REPLACEMENT SECTION OF KEEL BEAM, 2 EACH ANGLES, AND 3 EACH FILLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-60-12, FIG 203.
